MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1432-2277.2010.01100.x

Медицинская библиотека · Transplant international : official journal of the European Society for Organ Transplantation · 2010

Severe sirolimus-induced acute hepatitis in a renal transplant recipient.

Jacques Jeremie, Dickson Zara, Carrier Paul, Essig Marie, Guillaudeau Angélique, Lacour Celine, Bocquentin Frederique, Aldigier Jean-Claude, Rerolle Jean-Philippe

Клинический случайСтатьяПеревод в очереди

Аннотация

Sirolimus is currently used as an immunosuppressive agent in kidney transplantation due to its lack of nephrotoxicity and antiproliferative properties. However, a large number of side effects has been described with the use of m-Tor inhibitors. Most are reversible when treatment is withdrawn. Hepatotoxicity is one of these side effects, considered as a benign condition and resulting generally in a transitory and small increase in transaminase levels. We report here, to the best of our knowledge, the first case of severe sirolimus-induced acute hepatitis confirmed by liver biopsy, in a renal transplant recipient. This condition was completely cured in few weeks after sirolimus withdrawal.

Для цитирования: Jacques Jeremie, Dickson Zara, Carrier Paul, Essig Marie, Guillaudeau Angélique, Lacour Celine, Bocquentin Frederique, Aldigier Jean-Claude, Rerolle Jean-Philippe. Severe sirolimus-induced acute hepatitis in a renal transplant recipient.. Transplant international : official journal of the European Society for Organ Transplantation. 2010. DOI: 10.1111/j.1432-2277.2010.01100.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.